Advertisement

Reactions Weekly

, Volume 1729, Issue 1, pp 34–34 | Cite as

Antineoplastics

Various toxicities: case report
Case report
  • 58 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 2-year-old girl developed exacerbation of Epstein Barr virus (EBV) positive diffuse large B cell lymphoma (DLBL), Cytomegalovirus and Adenovirus viraemia, lymphomatoid granulomatosis and associated complications following administration of various antineoplastics [not all routes stated; dosages and times to reactions onsets not stated].

The girl, who had frequent viral infections and otitis media, presented with low grade fever, cough, cervical lymphadenopathy and hyperimmunoglobulinaemia. One month later she developed cold antibody (C3 complement and IgG positive) autoimmune haemolytic anaemia and EBV viraemia (9100 copies/mL). Ten days of dexamethasone were administered for failed extubation after sedated central line placement. Subsequently, she was discharged. However...

Reference

  1. Bjornard KL, et al. Two-year-old female with EBV-positive diffuse large B-cell lymphoma and subsequent CNS involvement with neurolymphomatosis. Pediatric Blood and Cancer 65: No. 12, Dec 2018. Available from: URL: http://doi.org/10.1002/pbc.27415 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations